# SDR AU980451

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR WARNING HORN FAILED TO OPERATE CORRECTLY.  AIRCRAFT LANDED WITH GEAR IN THE `UP' POSITION.  INVESTIGATION COULD FIND NO FAULTS WITH THE SYSTEM.
